# SDR ASOA2014111411662

- Difficulty date: October 21, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Angle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD ANGLE IS CRACKED ON RT SIDE BL 26.00.  REMOVED AND OBTAINED NEW ANGLE LOCATED, DRILL HOLES AS REQUIRED, DEBUR HOLES IAW SRM 51-40-11-001-001-A01 51-42-06-001-001-A01 AND DWG CC670-34010.  INSTALLED RT SIDE ANGLE AT BL26.00, FS280 BULKHEAD IAW SRM 51-42-06-001-001-A01 AND DWG CC670-34010.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
